Skip to Main content Skip to Navigation
Journal articles

The multidimensional wave equation with generalized acoustic boundary conditions II: Polynomial stability

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03134838
Contributor : Frédéric Pruvost Connect in order to contact the contributor
Submitted on : Monday, February 8, 2021 - 3:13:24 PM
Last modification on : Tuesday, October 19, 2021 - 11:38:45 AM

Identifiers

  • HAL Id : hal-03134838, version 1

Collections

Citation

Z. Abbas, Serge Nicaise. The multidimensional wave equation with generalized acoustic boundary conditions II: Polynomial stability. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2015, 53 (4), pp.2582-2607. ⟨hal-03134838⟩

Share

Metrics

Record views

9